# SDR GTIA2019123094901

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 29,887 hours, 13,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD GALLEY MEGA PHONE HAS DAMAGED & WORN OUT SECURE SET SCREWS.   R&R FOWARD GALLEY MEGA PHONE IAW EMERGENCY EQUIPMENT LAY OUT & AMM 25-65-00-00, OPS CHECK GOOD IAW AMM 25-65-51-710-002-A
